Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Tallahassee, FL

August 10, 2012Jefferson County, Florida

NWS Tallahassee, FL issued this special weather statement at Aug 10, 2012, 4:14 PM EDT for Jefferson County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2012, 4:14 PM EDT (20:14 UTC)
Expired
Aug 10, 2012, 5:00 PM EDT
In force
46 min
Issued by
NWS Tallahassee, FL

County Jefferson County, FL

The radar

The Tallahassee radar (KTLH), 52 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2115 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

400 
WWUS82 KTAE 102014
SPSTAE

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
414 PM EDT FRI AUG 10 2012

FLZ019-028-128-102100-
MADISON FL-INLAND TAYLOR FL-COASTAL TAYLOR FL-
414 PM EDT FRI AUG 10 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWESTERN 
MADISON AND NORTHWESTERN TAYLOR COUNTIES IN THE FLORIDA BIG BEND...

* UNTIL 500 PM EDT

AT 410 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 13 MILES EAST OF SAINT MARKS...OR NEAR HELLS HALF
ACRE...MOVING EAST AT 25 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 3013 8366 3014 8397 3019 8395 3020 8392
      3025 8392 3026 8389 3028 8384 3031 8382
      3032 8379 3036 8381 3042 8360
TIME...MOT...LOC 2013Z 262DEG 21KT 3022 8398

$$

38-GODSEY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 10, 4:06 PM EDT, 8 minutes earlier.

Area forecast discussion, Aug 10, 4:06 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
406 PM EDT Fri Aug 10 2012

.NEAR TERM [Until 6 AM Saturday Morning]...

Widespread thunderstorm activity will wane a little bit this
evening with the loss of solar heating. However, with the
lingering instability and forcing from the upper level disturbance
it is likely that scattered to isolated activity will continue
well into the overnight hours. A surface cold front will continue to
sag south and provide the focus for increased activity in the
pre-dawn hours. Looks to be a wet start to the day.

&&

.SHORT TERM [6 AM Saturday Morning Through Sunday]...

A cold front to the north of the area will sag south a bit more
overnight tonight. This will provide the focus for widespread thunderstorm
activity in the early morning, especially in the western half of
the CWA. Convection Allowing Model (CAM) guidance seems to
indicate that this activity will slide to the east and south with
the front through the morning hours before dissipating some by
late morning. The primary question will be whether convection
will fire up again like to today. This will be the tricky part of
the forecast as convection tends to be very chaotic. However, with
the southward movement of the front the convection may be more
focused over central and eastern parts of the CWA tomorrow. For
this forecast package PoPs have been increased to likely over most
of the forecast area for tonight and tomorrow. The front pushes
south tomorrow night and conditions improve for Sunday.

&&

.LONG TERM [Sunday Night through Friday]...

The overall mid/upper level pattern continues to show troughing
over the eastern third of the CONUS. However, the trough is
forecast to be less amplified than what we've seen this past week.
We may even see a brief period of nearly zonal flow late Wednesday
into Thursday. At the surface, high pressure will ridge westward
across the Gulf from the Atlantic with the axis staying south of
the local area. Time height cross sections show the mid level dry
air that filtered in on Sunday remaining over the region through
Tuesday before deep layer moisture returns once again. The lower
levels will remain moist with the resulting west to southwest
flow. This pattern will favor near to slightly below seasonal PoPs
Monday and Tuesday and near to above seasonal PoPs for the rest of
the work week. Max temps will be near to above average for the
entire extended period.

&&

.AVIATION [Beginning 19Z Friday]...

Numerous thunderstorms will continue to affect the area this
afternoon into this evening. Activity will have a brief pause in
the overnight hours before another round of thunderstorms are
expected to affect the area early just before dawn. The exact
timing and intensity of these storms are difficult to predict and
uncertain at this time.

&&

.MARINE...

Widespread showers and thunderstorms are expected over coastal
waters tonight and tomorrow...especially near the coastline. Winds
will be out of the SW around 10 knots and seas will generally be 2
to 3 feet with some possible 4 foot seas in the offshore waters
west of Panama City. These seas are mainly left over swell from
Ernesto and should diminish Saturday.

&&

.FIRE WEATHER...

No fire weather concerns though the early part of next week.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...Lericos
SHORT TERM...Lericos
LONG TERM...Barry
AVIATION...Lericos
MARINE...Lericos
FIRE WEATHER...Lamers
Hazardous weather outlook, Aug 10, 7:55 AM EDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
755 AM EDT FRI AUG 10 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-110815-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
755 AM EDT FRI AUG 10 2012 /655 AM CDT FRI AUG 10 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
FAIRLY WIDSEPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
MORNING ACROSS THE AREA...WITH A DIMINISHING TREND THIS AFTERNOON.
MORE SHOWERS AND STORMS MAY DEVELOP LATER TONIGHT...ESPECIALLY
ACROSS THE WEST. THE STORMS MAY PRODUCE HEAVY RAIN RATES...AND IF
THESE PERSIST FOR EXTENDED PERIODS OF TIME OVER CITIES OR URBANIZED
LOCATIONS...THEN SOME ISOLATED FLOODING COULD DEVELOP. OTHERWISE
GUSTY WINDS AND FREQUENT LIGHTNING ARE THE MAIN THREATS.

THERE IS A HIGH RISK OF RIP CURRENTS AT THE PANHANDLE BEACHES ALONG
BAY...GULF...AND WALTON COUNTIES...AND A MODERATE RISK OF RIP
CURRENTS IN FRANKLIN COUNTY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON SATURDAY
WITH DECREASING CHANCES AND A MORE LIKELY RETURN TO A DRIER
PATTERN SUNDAY AND MONDAY BEFORE A RESUMPTION OF TYPICAL
SUMMERTIME PATTERN DURING THE MID WEEK PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

08/BLOCK

In the hours before

Local storm report, Aug 10, 11:43 AM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1143 AM EDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 AM     TSTM WND DMG     1 SSE VALDOSTA          30.84N 83.28W
08/10/2012                   LOWNDES            GA   LAW ENFORCEMENT

            3 AREAS OF TREES BLOWN DOWN IN VALDOSTA...INCLUDING A
            TREE BLOWN ON A HOUSE ON TROUP STREET.

1042 AM     TSTM WND DMG     3 E VALDOSTA            30.85N 83.23W
08/10/2012                   LOWNDES            GA   LAW ENFORCEMENT

            TRAFFIC LIGHT BLOWN DOWN ON INNER PERIMETER RD.

1045 AM     TSTM WND DMG     6 NE VALDOSTA           30.90N 83.20W
08/10/2012                   LOWNDES            GA   LAW ENFORCEMENT

            TREE BLOWN DOWN AT MOORE RD OFF LAKELAND HWY.

&&

08-LAMERS
Local storm report, Aug 10, 11:46 AM EDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1146 AM EDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     TSTM WND DMG     3 W LOIS                30.52N 83.97W
08/10/2012                   JEFFERSON          FL   EMERGENCY MNGR

            TREE DOWN.

0927 AM     TSTM WND DMG     3 S LAKE MICCOSUKEE     30.53N 83.98W
08/10/2012                   JEFFERSON          FL   911 CALL CENTER

            TREE BLOWN DOWN INTO HIGHWAY 90.

0936 AM     TSTM WND DMG     5 E MONTICELLO          30.54N 83.79W
08/10/2012                   JEFFERSON          FL   EMERGENCY MNGR

            TREE DOWN ON BASSETT RD

0936 AM     TSTM WND DMG     6 ESE MONTICELLO        30.50N 83.79W
08/10/2012                   JEFFERSON          FL   EMERGENCY MNGR

            TREE DOWN.

0955 AM     TSTM WND DMG     3 SSE ASHVILLE          30.58N 83.63W
08/10/2012                   JEFFERSON          FL   EMERGENCY MNGR

            TREES DOWN ON BAILEY ROAD

0956 AM     TSTM WND DMG     1 NNE ASHVILLE          30.63N 83.64W
08/10/2012                   JEFFERSON          FL   TRAINED SPOTTER

            TREES DOWN BLOCKING LANES OF TRAFFIC ON HIGHWAY 221 JUST
            SOUTH OF THE GEORGIA BORDER.

1000 AM     TSTM WND DMG     4 NW EMPRESS            30.71N 83.61W
08/10/2012                   BROOKS             GA   911 CALL CENTER

            TREES DOWN ON GREENVILLE HIGHWAY IN SOUTHERN BROOKS
            COUNTY.

1002 AM     TSTM WND DMG     5 S QUITMAN             30.71N 83.56W
08/10/2012                   BROOKS             GA   911 CALL CENTER

            TREES DOWN ALONG EMPRESS RD IN SOUTHERN BROOKS CO.

1034 AM     TSTM WND DMG     1 SSE VALDOSTA          30.84N 83.28W
08/10/2012                   LOWNDES            GA   LAW ENFORCEMENT

            3 AREAS OF TREES BLOWN DOWN IN VALDOSTA...INCLUDING A
            TREE BLOWN ON A HOUSE ON TROUP STREET.

1042 AM     TSTM WND DMG     3 E VALDOSTA            30.85N 83.23W
08/10/2012                   LOWNDES            GA   LAW ENFORCEMENT

            TRAFFIC LIGHT BLOWN DOWN ON INNER PERIMETER RD.

1045 AM     TSTM WND DMG     6 NE VALDOSTA           30.90N 83.20W
08/10/2012                   LOWNDES            GA   LAW ENFORCEMENT

            TREE BLOWN DOWN AT MOORE RD OFF LAKELAND HWY.

&&

08-LAMERS
Special weather statement, Aug 10, 12:13 PM EDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1213 PM EDT FRI AUG 10 2012

FLZ011-GAZ155-101715-
JACKSON FL-SEMINOLE GA-
1113 AM CDT FRI AUG 10 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEAST JACKSON
AND SEMINOLE COUNTIES...

* UNTIL 1215 PM CDT/115 PM EDT/

AT 1109 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 12 MILES SOUTHEAST OF COTTONWOOD...OR NEAR MALONE...
MOVING SOUTHEAST AT 20 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 3087 8535 3100 8515 3100 8500 3103 8500
      3089 8475 3088 8477 3084 8477 3082 8479
      3080 8479 3076 8486 3072 8487 3070 8486
      3065 8490
TIME...MOT...LOC 1613Z 302DEG 18KT 3094 8511

42-DVD
Special weather statement, Aug 10, 12:58 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1258 PM EDT FRI AUG 10 2012

FLZ007-009>011-101745-
HOLMES FL-NORTH WALTON FL-JACKSON FL-WASHINGTON FL-
1158 AM CDT FRI AUG 10 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR
HOLMES...JACKSON...NORTHEAST WALTON AND NORTHERN WASHINGTON
COUNTIES...

* UNTIL 1245 PM CDT

AT 1153 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF
HOWELLS TO CHIPLEY...OR ALONG A LINE EXTENDING FROM GASKIN TO
CHIPLEY...MOVING EAST AT 30 MPH.

PEOPLE IN HOLMES...NORTHEAST WALTON...NORTHERN WASHINGTON AND
JACKSON COUNTIES...INCLUDING THE CITIES OF BONIFAY...CHIPLEY AND
MARIANNA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 3100 8521 3067 8519 3075 8619 3099 8628
TIME...MOT...LOC 1658Z 278DEG 27KT 3093 8607 3076 8556

42-DVD
Special weather statement, Aug 10, 3:56 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
356 PM EDT FRI AUG 10 2012

FLZ017-018-027-118-127-102030-
LEON FL-INLAND JEFFERSON FL-COASTAL JEFFERSON FL-COASTAL WAKULLA
FL-INLAND WAKULLA FL-
356 PM EDT FRI AUG 10 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN
JEFFERSON...SOUTHEASTERN LEON AND EASTERN WAKULLA COUNTIES IN THE
FLORIDA BIG BEND...

* UNTIL 430 PM EDT

AT 351 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 7 MILES SOUTHEAST OF WOODVILLE...OR NEAR NATURAL
BRIDGE...MOVING EAST AT 30 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3008 8419 3007 8430 3034 8418 3032 8381
      3028 8384 3025 8392 3020 8392 3019 8396
      3011 8398 3008 8400 3009 8402 3009 8406
      3006 8416
TIME...MOT...LOC 1955Z 275DEG 24KT 3026 8411

38-GODSEY
Special weather statement, Aug 10, 4:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
414 PM EDT FRI AUG 10 2012

FLZ019-028-128-102100-
MADISON FL-INLAND TAYLOR FL-COASTAL TAYLOR FL-
414 PM EDT FRI AUG 10 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWESTERN
MADISON AND NORTHWESTERN TAYLOR COUNTIES IN THE FLORIDA BIG BEND...

* UNTIL 500 PM EDT

AT 410 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 13 MILES EAST OF SAINT MARKS...OR NEAR HELLS HALF
ACRE...MOVING EAST AT 25 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 3013 8366 3014 8397 3019 8395 3020 8392
      3025 8392 3026 8389 3028 8384 3031 8382
      3032 8379 3036 8381 3042 8360
TIME...MOT...LOC 2013Z 262DEG 21KT 3022 8398

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:03 AM EDTSpecial Marine WarningTAE57 min
Aug 10, 7:29 AM EDTSpecial Weather StatementTAELiberty46 min
Aug 10, 8:20 AM EDTSpecial Weather StatementTAELeon40 min
Aug 10, 8:26 AM EDTSpecial Marine WarningTAE64 min
Aug 10, 8:56 AM EDTSpecial Weather StatementTAELeon49 min
Aug 10, 9:21 AM EDTSevere Thunderstorm WarningTAEJefferson, Madison54 min
Aug 10, 10:43 AM EDTSpecial Marine WarningTAE47 min
Aug 10, 11:25 AM EDTSpecial Marine WarningTAE84 min
Aug 10, 11:42 AM EDTSpecial Weather StatementTAEWalton63 min
Aug 10, 12:58 PM EDTSpecial Weather StatementTAEHolmes, Jackson47 min
Aug 10, 1:12 PM EDTAreal Flood AdvisoryTAEHolmes, Walton, Washington3 hr
Aug 10, 1:56 PM EDTSpecial Marine WarningTAE49 min
Aug 10, 1:59 PM EDTSevere Thunderstorm WarningTAEWalton61 min
Aug 10, 2:52 PM EDTSevere Thunderstorm WarningTAEWalton, Washington23 min
Aug 10, 3:00 PM EDTSpecial Marine WarningTAE60 min
Aug 10, 3:56 PM EDTSpecial Weather StatementTAEJefferson34 min
Aug 10, 4:14 PM EDTSpecial Marine WarningTAE61 min
Aug 10, 4:15 PM EDTSpecial Weather StatementTAEBay60 min
Aug 10, 4:18 PM EDTSevere Thunderstorm WarningTAEBay42 min
Aug 10, 4:21 PM EDTSevere Thunderstorm WarningTAEJefferson, Madison, Taylor24 min
Aug 10, 4:58 PM EDTSevere Thunderstorm WarningTAEBay, Gulf12 min
Aug 10, 5:00 PM EDTSpecial Marine WarningTAE75 min
Aug 10, 9:53 AM EDTSevere Thunderstorm WarningTAEBrooks, Lowndes67 min
Aug 10, 10:39 AM EDTSevere Thunderstorm WarningTAELanier, Lowndes30 min
Aug 10, 12:13 PM EDTSpecial Weather StatementTAESeminole62 min
Aug 10, 10:51 AM EDTAreal Flood AdvisoryTAECoffee3 hr
Aug 10, 11:03 AM EDTSpecial Weather StatementTAEGeneva42 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.